Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Jesse K Silliman, Assistant Research Professor

I am interested in number theory, algebraic geometry, and representation theory. More specifically, my research involves the arithmetic and algebraic properties of Eisenstein series, as well as applications to the study of special values of zeta functions.

Contact Info:
Office Location:  
Office Phone:  (919) 660-2800
Email Address: send me a message

Teaching (Fall 2020):

  • MATH 218-1.02, MATRICES AND VECTOR SPACES Synopsis
    Physics 235, TuTh 03:05 PM-04:20 PM
  • MATH 218-1.03, MATRICES AND VECTOR SPACES Synopsis
    Physics 235, TuTh 01:25 PM-02:40 PM
  • MATH 718.02, MATRICES AND VECTOR SPACES Synopsis
    Physics 235, TuTh 03:05 PM-04:20 PM
  • MATH 718.03, MATRICES AND VECTOR SPACES Synopsis
    Physics 235, TuTh 01:25 PM-02:40 PM
Education:

Ph.D.Stanford University2019
Keywords:

Algebraic geometry • Algebraic number theory • Arithmetical algebraic geometry • Number theory • Representation theory

Recent Publications

  1. Silliman, J; Vogt, I, Powers in Lucas sequences via Galois representations, Proceedings of the American Mathematical Society, vol. 143 no. 3 (November, 2014), pp. 1027-1041, American Mathematical Society (AMS) [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320